Remarks on recurrence formulas for the Apostol-type numbers and polynomials


KUCUKOGLU I., ŞİMŞEK Y.

Advanced Studies in Contemporary Mathematics (Kyungshang), vol.28, no.4, pp.643-657, 2018 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.17777/ascm2018.28.4.643
  • Journal Name: Advanced Studies in Contemporary Mathematics (Kyungshang)
  • Journal Indexes: Scopus, MathSciNet, zbMATH
  • Page Numbers: pp.643-657
  • Keywords: Apostol-type numbers and polynomials, Frobenius-Euler numbers and polynomials, Functional equations, Generating functions, Partial differential equations, The λ-array polynomials, The λ-Stirling numbers
  • Akdeniz University Affiliated: Yes

Abstract

© 2018 Advanced Studies in Contemporary Mathematics (Kyungshang). All rights reserved.In this paper, by differentiating the generating functions for one of the family of the Apostol-type numbers and polynomials with respect to their parameters, we present some partial differential equations including these functions. By making use of these equations, we provide some new formulas, relations and identities including these numbers and polynomials and their derivatives. Furthermore, by using a collection of the generating functions for the aforementioned family and their functional equations, we investigate the numbers and polynomials belonging to this family and their relationships with other well-known special numbers and polynomials including the Apostol-Bernoulli numbers and polynomials of higher order, the Apostol-Euler numbers and polynomials of higher order, the Frobenius-Euler numbers and polynomials of higher order, the λ-array polynomials, the λ-Stirling numbers, and the λ-Bernoulli numbers and polynomials.